# SDR USAA2010100792215

- Difficulty date: August 31, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 87,768 hours, 32,574 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N51481
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C4 - MAJOR REPAIR - CRACK ON NR 2 PYLON INBOARD SKIN AT PPS179.25, WL 139.  REPAIRED 2 PYLON INBOARD SKIN AT PPS179.25, WL 139 IAW EA 130434.
